MAUDE Adverse Event Report: SYNTHES GMBH MULTIFUNCTION ROD FOR INSERTION INSTRUMENTS; APPLIANCE,FIXATION,NAIL

SYNTHES GMBH MULTIFUNCTION ROD FOR INSERTION INSTRUMENTS; APPLIANCE,FIXATION,NAIL
Catalog Number 03.168.010
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/09/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that on (b)(6) 2021, the patient underwent for a revision surgery due to pain.Originally, the patient underwent for a surgery with fns implants on (b)(6) 2021.On (b)(6) 2021, the patient was reported pain and scheduled for revision surgery.In the revision, after the anti-rotation screw was removed, when the surgeon tried to remove the locking screw with an extraction screwdriver, the screwdriver broke, and the fragment was remained in the screw head.The revision surgery was completed successfully within 30minutes delay.No further information is available.Concomitant device reported.Carbide drill bit ø4 f/instr (part# 309.004s, lot# unknown, quantity# 1), diamond bar (part# 309.004s, lot# unknown, quantity# 1), sparecenterpin f/309.065 (part# 309.670, lot# unknown, quantity# 1), unk - nail head elements: fns bolt (part# unknown, lot# unknown, qty1), unknown unk - nail head elements: fns antirotation (part# unknown, lot# unknown, qty1).This complaint involves four (4) devices.This report is for (1) multifunction rod for insertion instruments.This report is 3 of 4 for (b)(4).Related product complaint: (b)(4).

Brand Name
MULTIFUNCTION ROD FOR INSERTION INSTRUMENTS
Common Device Name
APPLIANCE,FIXATION,NAIL
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key12288940
Report Number8030965-2021-06477
Device Sequence Number11714120
Product Code KTT
UDI-Device Identifier07611819657366
UDI-Public(01)07611819657366
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K172872
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.168.010
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/09/2021
Initial Report FDA Received Date08/06/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CARBIDE DRILL BIT Ø4 F/INSTR STEEL+TI; CYLINDER F/INSERTION INSTR; DIAMOND BAR; SPARECENTERPIN F/309.065; UNK - NAIL HEAD ELEMENTS: FNS ANTIROTATION; UNK - NAIL HEAD ELEMENTS: FNS BOLT; UNK - PLATES: FNS; UNK - SCREWDRIVERS; UNK - SCREWS: FNS LOCKING